U.S. doctors online nowAsk doctors free
India
A 28-year-old male asked:

i m blood pressure patient .dizziness occured frequently.eyes is also week .shaky vision in the evening outsife home. im taking vinocour doctor recome

1 doctor answer1 doctor weighed in
Dr. Bennett Werner
Cardiology 44 years experience
Vinocour?: Can't find any drug listed called vinocour. Dizziness raises the question as to whether your blood pressure is too low. If so, it could cause dimming of vision when first standing. Why not check it at home (buy a cuff if you don't have one) and bring a BP "diary" in to your treating doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 10, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.